advertisement
Question
Posted by: anon | 2007/03/20

GLUCOPHAGE


I have been on the above medication, and it has actually caused
me to pick up weight. Dont know if this is suppose to be happening?? Is there any alternative medication i can use
to stabilise the insulin levels. deperate !!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement